# SDR AALA20140508003

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 13,303 hours, 5,159 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481056
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJO CREW REPORTED RT NR 2 WINDOW UNABLE TO LOCK WITH AIR LEAK.  FLIGHT RETURNED SJO LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT NR 2 WINDOW. SYS GND CHECKED NORMAL, OPERATION CLOSED.
